Therapy with factor IX concentrate resulting in DIC and thromboembolic phenomena.
- Published Article
- Publication Date
Jan 01, 1978
The development of subclinical DIC in a patient with factor IX hemophilia receiving concentrate replacement therapy during surgery is discussed with respect to pertinent laboratory features. Subsequent thromboembolic phenomena are presented in the context of current literature. Of significance is the failure of heparin given with the factor IX concentrate to prevent DIC. The value of adequate laboratory monitoring during therapy is stressed.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/01/2016 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/625789